# SDR 2007UALA00643

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 32,982 hours, 4,046 cycles
- Engine: Pwa PW4056
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - BOTH BORES OF THE DSB UNDERWING FITTING AT NUMBER 4 NACELLE STRUT ATTACH AREA.   ACCOMPLSHED BORING OF THE DUAL SIDE BRACE UNDERWING FITTING AT NUMBER 4. BOTH HOLES PER BOEING SB 747-54A2218 (FINAL HOLE DIA AFTER HONE = 2.2450).  SUSPECT CORROSION RESULT OF COMBINATION OF HEAT IN SVCE & CONDENSATION  IN NACELLE-PYLON AREA.
